# SDR GTIA0800076

- Difficulty date: July 12, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N501NK
- Make and model: Airbus A319-132
- Aircraft serial: 2424
- Aircraft time: 11,402 hours, 5,333 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF NORMAL BRAKING WITH ECAM: BRAKE-NORMAL BRAKE FAULT.  T/S SYS WITH NFF. ECAM: BRAKES NORMAL FAULT ON NEXT LEG.  BRAKE SELECTOR VALVE CHANGED AS PRECAUTIONARY.  (S)
